# SDR ASOA20150228012

- Difficulty date: February 28, 2015
- Submitted: March 3, 2015
- Operation: Air carrier
- Aircraft: N16976
- Make and model: Emb EMB-145LR
- Aircraft serial: 145171
- Aircraft time: 37,580 hours, 28,321 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 96133
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 16,426 hours, 12,399 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX DISCOVERED THE AFT NR 4 EMERGENCY BATTERY INOPERATIVE.  MX R & R NR 4 EMERGENCY LIGHT BATTERY WITH OPS CHECK GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
